# SDR FDEA201209173339

- Difficulty date: September 17, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED, BS 324, LBL 20.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-10-08 FIG 101 DETAIL IX.   REMOVED AND REPLACED FLOORBEAM UPPER TEE IAW SRM 51-40-02 AND DRAWING 141N2930. REPAIR IS CLASSIFIED AS MAJOR.
